Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child with acute respiratory infection. Nebulizing with duolin and asthalin. Constipated with high body temperature. Side effects of medication?

my child is 7 years 8 months old he diagnosed acute respiratory infection and told to neubalize with duolin flohale and asthalin one by one 6 times a day and tab claro erothromycin is given he is taking medicine from 3 days he is settled but his body is producing too much heat and he didnt passed stool for the last three days . do all these things are normal and do i go with neubalition. please answer
Asked On : Sun, 27 Jan 2013
Answers:  2 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query,
Constipation is related to his decrease intake due to illness.give him plenty of fluids.lukewarm glucose water,fruit,vegetable soup,give soft bland diet.
Regarding nebulisation give as prescribed and be in regular follow up with your doctor.

Wishing your child good health.
God bless.
Answered: Tue, 29 Jan 2013
I find this answer helpful
Pediatrician, Neonatology Dr. Uma Rajah Ananth's  Response
you follow the prescription for nebulisation.
The reason or constipation is decreased intake of food in these days hen he was sick. Just wait, give him more fluids and watch.Start him back on his regular diet and he should pass stool in 1-2 days.
good luck
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor